# SDR TWAA9812108

- Difficulty date: July 19, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N605TW
- Make and model: Boeing 767231
- Aircraft serial: 22568
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Bent
- Location: Bs 429-456
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DUE TO A DAMAGE INCIDENT STR 37L WAS BENT AND TWISTED AND RIVETS POPPED.  CENTER STRAP TWISTED BETWEEN STA 429 AND 456.  REPAIRED PER 767 SRM 53-00-03, DETAIL III, AND ARA 11576.
